Lost All Gains during PCT..HELP

  1. Lost All Gains during PCT..HELP


    Recently I have finished my second Superdrol cycle, I also ran Trenavar along side it with my proper support suppliments, Milk thistle, fish oil, anti-oxident's and so forth.

    The cycle was great I actually thought something was wrong because I didnt notice any of the common side effects such as acne or lathargy. I also used proper PCT I ran Nolvadex 40/20/20/10 and ran along side it Novedex XT for 4/3/2/1(caps). I gained 9 to 10 lbs off the cycle but once I went to the PCT into the first week I lost everything.

    When I say everything I mean it lol to the pound I lost exactly what I gained and my strength just droped. This was my first time of actually using a Nolvadex and am wondering if this has anything to do with it. I dont really know how to explain how I am feeling now but all I can say is that I feel hungry but my appetite is just not there. I know that I should be eating but I just dont feel like it.

    What I was wondering is could I have run too strong of support suppliments and that counter acted (cleaned out the SD and tren before it had its time to work) or could the Nolvadex have something to do with it. I'm looking for any suggestions I was thinking of running Epi to try and rebound but I know I should take some time off.

    Thanks...


  2. "I know that I should be eating but I just dont feel like it."

    You pretty much answered your own question there.

  3. 101 I hear ya man..believe me I just feel like garbage I'm just thinking it has something to do with the Nolva...I know it shouldnt but when I came off of Superdrol the first time I kept almost everything and didnt drop off like I have recently
    •   
       


  4. I've just done a quick search...From what I can see Trenavar is a strong prohormone, meaning you have combined a strong steroid (Superdrol) with a strong prohormone (Trenavar). Superdrol on its own has a range of harsh sides associated with it, therefore combining it with another highly potent compound was probably not a good idea.

    I don't think your issues are related to the Nolvadex use, because Nolvadex is an estrogen receptor modulator and should only act by blocking estrogen receptors, and not by influencing your hormones.

    It is just my guess, but it sounds like you are experiencing some sort of hormonal imbalance at the moment (possible shut down). Your best bet is to get some blood work done, do a search in order to determine which tests you need.

    My only other pieces of advice are to CONTINUE TRAINING and STAY POSITIVE (mind).

  5. Quote Originally Posted by MizXXL View Post
    101 I hear ya man..believe me I just feel like garbage I'm just thinking it has something to do with the Nolva...I know it shouldnt but when I came off of Superdrol the first time I kept almost everything and didnt drop off like I have recently
    Some people do get some nasty sides from SERMs too, you just don't hear about it as often, because everyone is always more concerned with the steroid part of the cycle. You may be getting some sides, plus you probably have a good ole post cycle crash hittin' ya. You have to keep the cals up bro, that is probably your biggest problem. Creatine will help as well. 10195079 also had very good advice when he said to stay positive. No slacking in the gym! Too many fools get done with a cycle and start slackin' off. Anyway let us know how all is going so we can try to help. Good luck.

  6. Shutdown was probably very bad due to running 2 potent methyls.
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2

  7. How about when you were on the cycle you were always hungry and ate like an animal and now your off you still need to eat like a nimal to maintain those new gains. Of course if you start eating less after your cycle your gonna shrink and loose everything. Im not gonna have a go at some certain people like i did last time but do your research befor you take anything !

  8. Quote Originally Posted by mattakaspeedy View Post
    How about when you were on the cycle you were always hungry and ate like an animal and now your off you still need to eat like a nimal to maintain those new gains. Of course if you start eating less after your cycle your gonna shrink and loose everything. Im not gonna have a go at some certain people like i did last time but do your research befor you take anything !
    you bring up a good point. and i would like as many people to respond to this as possible. lets say I'm "on", i gain 10 lbs., i start PCT. is it advisable to eat more cals or the same? and for how long. i believe that fat gain comes into the minds of many when their cycle is done. not wanting to gain a bunch of fat during PCT, that's why i asked, how long would you want to keep the Cals, carbs and protein either up or the same?

  9. Quote Originally Posted by 10195079 View Post
    I've just done a quick search...From what I can see Trenavar is a strong prohormone, meaning you have combined a strong steroid (Superdrol) with a strong prohormone (Trenavar). Superdrol on its own has a range of harsh sides associated with it, therefore combining it with another highly potent compound was probably not a good idea.

    I don't think your issues are related to the Nolvadex use, because Nolvadex is an estrogen receptor modulator and should only act by blocking estrogen receptors, and not by influencing your hormones.

    It is just my guess, but it sounds like you are experiencing some sort of hormonal imbalance at the moment (possible shut down). Your best bet is to get some blood work done, do a search in order to determine which tests you need.

    My only other pieces of advice are to CONTINUE TRAINING and STAY POSITIVE (mind).
    Unless the Nolva was fake and he is still shut down.

  10. Quote Originally Posted by TripDog View Post
    Shutdown was probably very bad due to running 2 potent methyls.
    Whats trenavar?

  11. I have been trying to find out what the symptoms of shutdown really are and haven't really come up with anything good. I will say that my labido is pretty much non existant and what is going on in the gym has dropped drastically. I'm hoping this is just a mind game and I need to pull out of it.

    Trip I was wondering am talking about a different for of Trenavar because what I was taking was non meth which is why I ran it along side of Superdrol..its 19-norandrosta 4,9 diene 3, 17 dione.

    Ya when I was on cycle I was eating like crazy, but what surprised me was that I didnt feel the common sides to SD, I felt great my sex drive was still there and I had 0 acne, I was thinking maybe the Tren helped out in those areas..

  12. Bunk SERM, perhaps?

  13. If you want to stay big after cycle, you have to eat big. Simple as that. If your body isn't consuming enough cals to at least maintain the extra size after cycle, especially since your hormones are in a compromised situation anyway, you're going to lose it. Low test in your first week combined with not eating enough is why you lost your gains.

  14. Quote Originally Posted by LilPsychotic View Post
    Unless the Nolva was fake and he is still shut down.
    That sounds like a possible scenario...
  

  
 

Similar Forum Threads

  1. Strength gains = no muscle lost?
    By Torobestia in forum Weight Loss
    Replies: 4
    Last Post: 02-28-2011, 10:15 AM
  2. Why did my PCT fail me? Lost 90% gains.
    By DenDestroys in forum Post Cycle Therapy
    Replies: 21
    Last Post: 08-25-2009, 03:12 PM
  3. strenght gains without musclegain...lost gains?
    By houston1 in forum Training Forum
    Replies: 10
    Last Post: 05-23-2009, 02:14 AM
  4. I lost nearly all my SD gains using Nolva as PCT!!!
    By Budweiser Frogg in forum Cycle Info
    Replies: 51
    Last Post: 09-14-2005, 09:06 PM
  5. M1T PCT...Lost All of My Gains
    By sabitu in forum Anabolics
    Replies: 27
    Last Post: 02-27-2004, 02:05 PM
Log in
Log in